# SDR ASOA05299

- Difficulty date: March 10, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Engine: Pwa PW127
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE OMEGA BRACKET ON THE LT IB WING AT RIB 8 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE OMEGA BRACKET ON THE LT IB WING AT RIB 8 IAW SRM. (K)
